# SDR SWIA202511240807

- Difficulty date: August 7, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 39,099 hours, 28,681 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HANDLE HOUSING HAS SEVERAL AREAS OF IMPACT DAMAGE FROM THE HANDLE (MARKED)    (C-CHECK RO 11/22/2025)REMOVED AND INSTALLED NEW AFT CARGO DOOR HANDLE HOUSING REF CRJ700 SRM 51-42-21-001-001-A01 ,DWG#601R35027 REV-AY. LEAK AND OPERATIONAL TESTS GOOD AT THIS TIME. COMPLIED WITH TASK CARD 51-900-1002-SKY.
